3 doctors weighed in:
How common is anaphylaxis shock with aminoglycoside?
3 doctors weighed in

Dr. George Valdez
Family Medicine
1 doctor agrees
In brief: Rare
Its very uncommon, but possible.

In brief: Rare
Its very uncommon, but possible.
Dr. George Valdez
Dr. George Valdez
Thank
Dr. Arthur Vegh
Internal Medicine - Allergy & Immunology
In brief: Very uncommon.
Quite uncommon. In my 25 years of allergy-immunologly training I have seen/heard of it occurring about 2-4 times.
Also, i believe in the distant past i read about a case of an aminoglycocide causing "red man syndrome" when it was administered rapidly, a non specific erythematous rash/flush which is not allergic but can be decreased by slowing down the infusion.

In brief: Very uncommon.
Quite uncommon. In my 25 years of allergy-immunologly training I have seen/heard of it occurring about 2-4 times.
Also, i believe in the distant past i read about a case of an aminoglycocide causing "red man syndrome" when it was administered rapidly, a non specific erythematous rash/flush which is not allergic but can be decreased by slowing down the infusion.
Dr. Arthur Vegh
Dr. Arthur Vegh
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors